# SDR DALA2018081315021

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 61,017 hours, 24,039 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE LEFT FWD TRUNNION FITTING.  MAINTENANCE REPAIRED IAW SRM 57-20-90, REPAIR 2, AND PRI 570710-14.
